Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Infant on medicines for urt, ear infection, seems to have stomach discomfort. What can I do to ease him?

My son is 17 weeks old. I took him to his doctor on Jan 18 and he was diagnosed with upper respiratory infection, ear infection and pink eye. He is taking amoxicillin , and we elevated his mattress and run a humidifer over night to help with his congestion. We have also been giving him PediaLite. Last night he was very restless and early this afternoon right after his bottle he projectile spit up/vomitted. I then gave him some cereal mixed with water and prune juice which has stayed down. But he still acts like his tummy is bothering him and has hurled up a little more mucas. What can I do to ease his discomfort and prevent him from vomitting again? He does not have a fever and acts normal otherwise.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Your child seems to have some gastric irritation secondary to the infection or drug associated.
For vomitings you can give domperidone drops in prescribed dosage and continue frequent breast feeding.
You can continue sips of oral Pedialyte.
If the gastric irritation is more, still vomitings there may be a need for anti acid medication like lansoprazole, So consult your Pediatrician for further advise.
Hope i have answered your query.
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor